# SDR WTAA970187

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120298
- System (JASC): 2150 · Cabin Cooling System
- Part: Rt Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RDD - SMOKE REPORTED IN CABIN FROM RIGHT PACK ON GROUND.  UNABLE TO DUPLICATE.  SUSPECT RIGHT PACK POSSIBLY FROZE UP CAUSING PACK TO OVERHEAT.  AFTER PACK WAS SHUT DOWN AND CABIN WAS VENTILATED CREW STARTED PACK AGAIN WITH NO PROBLEMS.  AIRCRAFT RETURNED TO SERVICE.  (M)
